# SDR SWIA202002248800

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cotter Pin
- Part number: MS24665302
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR #2 HINGE ATTACH HARDWARE CORRODED AND SAFETY KEEPER HARDWARE ALSO CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND  REPLACED  CORRODED HARDWARE. APPLIED CORROSION INHIBITING COMPOUND TO AREA AS REQUIRED.  IAW CRJ 200 AMM.  TORQUE TOOL  STS-3817 DUE 4/5/20  STS-0089 DUE 4/5/20
